| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced shadows/ blurred vision.The lens was explanted in a secondary procedure after approximately eight months of initial implantation.Additional information has been requested.